Spike in coronavirus vaccine-related death reports caused by “a mistake,” claims CDC, as they delete thousands from their database


(Planet Today) The Centers for Disease Control and Prevention (CDC) reported an increased number of deaths following COVID-19 vaccinations. Between December 2020 through July 19, 2021, the Vaccine Adverse Event Reporting (VAERS) received reports of death among those who received a COVID-19 vaccine.

(Article by Mary Villareal republished from NaturalNews.com)

The CDC said VAERS, the passive reporting system that it runs together with the Food and Drug Administration (FDA), received 12,313 reports of vaccine-related deaths, a sharp increase from the previous number of 6,079.

“The new figure means CDC has now received more reports of deaths following [COVID-19] vaccination than all other vaccines combined in the 30-year history of vaccines,” investigative journalist Alex Berenson, first to report the increased cases, said on Twitter.

“We don’t know at this point why the number of death reports in the system doubled in a week. Probably the answer is not a new surge in deaths, but older deaths being added to the system. But given VAERS’s importance as a monitoring mechanism, CDC must explain quickly,” he added.

However, the numbers changed on July 21 with the CDC website now only reporting that 6,207 (0.0018 percent) of individuals who received the vaccine had died, instead of 12,313.

When asked, a CDC spokeswoman told the Epoch Times that the previous number displayed on its website was not accurate.

“It is double what it was [July 20] and so it definitely is incorrect. We checked our stats internally and it’s only 6,000. So someone doing an update misrepresented that or made a mistake, in other words.” the spokeswoman said, adding that they corrected the mistake as soon as they noticed it.

“Reports of adverse events to VAERS following vaccination, including deaths, do not necessarily mean that a vaccine caused a health problem. This is because the U.S. FDA requires healthcare providers to report any death after a COVID-19 vaccination to VAERS, even if it’s unclear whether the vaccine was the cause,” the CDC said on its website.

“Furthermore, a review of available clinical information, including death certificates, autopsy, and medical records, has not established a causal link to COVID-19 vaccines,” it added. (Related: The NON-SCANDAL of covid-19 death certificates.)

Safety monitoring for adverse effects

The CDC states on its website that when a vaccine is authorized or approved for use, many vaccine safety monitoring systems are used to watch for possible side effects events that may not have been seen during clinical trials. If there are unexpected adverse events, experts study them further to assess whether or not it is a valid concern. They then decide which changes are needed in the vaccine recommendations, making it critical in ensuring that the benefits outweigh the risks of people who receive vaccines.

However, the CDC’s system accepts reports from anybody, as health officials need rapid reports to quickly identify adverse events. This serves as an early warning system to help detect possible safety problems in vaccines approved in the U.S. Reports have so far helped officials learn about severe side effects such as heart inflammation and blood clots among those who have gotten the vaccines.

Other adverse effects of COVID-19 vaccines

VAERS also received other reports that are suspected to have connections with the vaccinations. These included 1,148 reports of myocarditis or pericarditis, where the body’s immune system causes inflammation in response to infections or other triggers, among people aged 30 and younger.

The CDC and its partners are currently investigating these reports to assess whether or not there is a correlation to said vaccinations. Through follow-up and medical record reviews, the agency, together with the FDA, confirmed 674 of the 1,148 reported myocarditis and pericarditis cases.

These heart inflammation cases were reported to the CDC after mRNA vaccinations and are usually seen in male adolescents and young adults.

Get more COVID-19 updates from Pandemic.news.